# SDR AALA2020012879013

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 9,735 hours, 3,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  L2 DOOR ASSIST BOTTLE PRESSURE LOW.   MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
